# SDR CALA2024100700765

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 72,905 hours, 31,914 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230333
- Condition: Missing
- Location: Wing
- Part time: 2,009 hours, 919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDA 2  REF LP 9465269 - FUEL CAP FOUND MISSING AT DFW ENTERED INTO HISTORY FOR SDR ON WALK AROUND FOUND FUEL CAP MISSING. REQUEST CDL REFERENCE # 28 A. NO PARTS AVALIBLE..DFW. COMPLIED WITH CDL 28A.  OKAY TO DEFER MISSING FUEL CAP PER CDL 28A CAP, COUPLING R OFF 31-2825-9-0001 0333 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 0333 ON 31-2825-9-0001 0307 R&R FUEL CAP AND LANYARD IAW AMM 28-25-41-000-001-A OPS CHECK GOOD OK FOR SERVICE PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1513314 SN OFF 0333
